Volume 47, Issue 3
Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables

Yu Zhou, Fengxi Xia, Yan Chen & Xuejun Wang

J. Math. Study, 47 (2014), pp. 287-294.

Published online: 2014-09

Export citation
  • Abstract

Let $\{X_n,n\geq1\}$ be a sequence of negatively superadditive dependent (NSD, in short) random variables and $\{a_{nk}, 1\leq k\leq n, n\geq1\}$ be an array of real numbers. Under some suitable conditions, we present some results on complete convergence for weighted sums $\sum_{k=1}^na_{nk}X_k$ of NSD random variables by using the Rosenthal type inequality. The results obtained in the paper generalize some corresponding ones for independent random variables and negatively associated random variables.

  • Keywords

Negatively superadditive dependent random variables, Rosenthal type inequality, complete convergence.

  • AMS Subject Headings

60F15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

1066705362@qq.com (Yu Zhou)

1046549063@qq.com (Fengxi Xia)

cy19921210@163.com (Yan Chen)

wxjahdx2000@126.com (Xuejun Wang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-47-287, author = {Yu and Zhou and 1066705362@qq.com and 13263 and School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, P.R. China and Yu Zhou and Fengxi and Xia and 1046549063@qq.com and 13264 and School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, P.R. China and Fengxi Xia and Yan and Chen and cy19921210@163.com and 13265 and School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, P.R. China and Yan Chen and Xuejun and Wang and wxjahdx2000@126.com and 12947 and School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, P.R. China and Xuejun Wang}, title = {Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables}, journal = {Journal of Mathematical Study}, year = {2014}, volume = {47}, number = {3}, pages = {287--294}, abstract = {

Let $\{X_n,n\geq1\}$ be a sequence of negatively superadditive dependent (NSD, in short) random variables and $\{a_{nk}, 1\leq k\leq n, n\geq1\}$ be an array of real numbers. Under some suitable conditions, we present some results on complete convergence for weighted sums $\sum_{k=1}^na_{nk}X_k$ of NSD random variables by using the Rosenthal type inequality. The results obtained in the paper generalize some corresponding ones for independent random variables and negatively associated random variables.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v47n3.14.04}, url = {http://global-sci.org/intro/article_detail/jms/9959.html} }
TY - JOUR T1 - Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables AU - Zhou , Yu AU - Xia , Fengxi AU - Chen , Yan AU - Wang , Xuejun JO - Journal of Mathematical Study VL - 3 SP - 287 EP - 294 PY - 2014 DA - 2014/09 SN - 47 DO - http://doi.org/10.4208/jms.v47n3.14.04 UR - https://global-sci.org/intro/article_detail/jms/9959.html KW - Negatively superadditive dependent random variables, Rosenthal type inequality, complete convergence. AB -

Let $\{X_n,n\geq1\}$ be a sequence of negatively superadditive dependent (NSD, in short) random variables and $\{a_{nk}, 1\leq k\leq n, n\geq1\}$ be an array of real numbers. Under some suitable conditions, we present some results on complete convergence for weighted sums $\sum_{k=1}^na_{nk}X_k$ of NSD random variables by using the Rosenthal type inequality. The results obtained in the paper generalize some corresponding ones for independent random variables and negatively associated random variables.

Yu Zhou, Fengxi Xia, Yan Chen & Xuejun Wang. (2019). Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables. Journal of Mathematical Study. 47 (3). 287-294. doi:10.4208/jms.v47n3.14.04
Copy to clipboard
The citation has been copied to your clipboard